# SDR RRXA99410

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO LONGERON SUPPORT MOUNT FITTING AT STA 1400.  REMOVED AND DID NOT REINSTALL IAW BOEING/DOUGLAS DIRECTIVE 367846.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
